# SDR AALA201701309004

- Difficulty date: January 29, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 18,577 hours, 6,767 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MOMENTARY FALSE LAVATORY SMOKE WARNING ON ECAM. WARNING LASTED 2-3 SECONDS AND THEN CLEARED. ALSO INDICATED ON CIDS PANEL, ALL LAVS INSPECTED WITH NO EVIDENCE OF SMOKE OR ODOR. R&R ALL A/C LAV SMOKE DETECTOR FILTERS, ACCOMPLISHED LAV SMOKE DETECTOR RESET AS PER AMM 26-17-00.
